Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 182, NWS Wilmington, OH

December 21, 20134 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Dec 21, 2013, 10:32 PM EST for 4 counties in Ohio. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 21, 2013, 10:32 PM EST (03:32 UTC)
Expired
Dec 21, 2013, 11:00 PM EST
In force
28 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Delaware County, OH, Hardin County, OH, Logan County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 21, 10:52 PM ESTTSTM WND DMG5 Sse Kenton, OHA COUPLE OF TREES AND POWER LINES WERE REPORTED DOWN IN THE AREA DUE TO THUNDERSTORM WINDS. A POWER POLE WAS ALSO BLOWN OVER ALONG STATE ROUTE 31 SOUTH OF ROUTE 190.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WUUS51 KILN 220332
SVRILN
OHC041-065-091-159-220400-
/O.NEW.KILN.SV.W.0182.131222T0332Z-131222T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1032 PM EST SAT DEC 21 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN UNION COUNTY IN CENTRAL OHIO...
  NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
  HARDIN COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN DELAWARE COUNTY IN CENTRAL OHIO...

* UNTIL 1100 PM EST.

* AT 1028 PM EST...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
  A LINE EXTENDING FROM ADA TO MCMORRAN...MOVING EAST AT 60 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...

* LOCATIONS IMPACTED INCLUDE...
  KENTON...
  FOREST...
  RICHWOOD...
  ASHLEY...

IN ADDITION...RUSHSYLVANIA...NEW JERUSALEM...SILVER CREEK...DOLA...
BIG SPRINGS...BLANCHARD...DUNKIRK AND MENTZER ARE NEAR THE PATH OF
THESE SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4071 8349 4071 8344 4068 8341 4051 8341
      4051 8325 4045 8324 4044 8302 4042 8301
      4041 8292 4038 8293 4036 8386 4082 8388
      4082 8350
TIME...MOT...LOC 0332Z 250DEG 53KT 4080 8381 4040 8376

$$
1 follow-up statement
774 
WWUS51 KILN 220345
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1045 PM EST SAT DEC 21 2013

OHC041-065-091-159-220400-
/O.CON.KILN.SV.W.0182.000000T0000Z-131222T0400Z/
DELAWARE OH-HARDIN OH-LOGAN OH-UNION OH-
1045 PM EST SAT DEC 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EST
FOR NORTHERN UNION AND NORTHWESTERN DELAWARE COUNTIES IN CENTRAL
OHIO...AND NORTHEASTERN LOGAN AND EASTERN HARDIN COUNTIES IN WEST
CENTRAL OHIO...

AT 1044 PM EST...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM GRANT TO NEW JERUSALEM...MOVING
EAST AT 60 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

LOCATIONS IMPACTED INCLUDE...
RICHWOOD AND ASHLEY.

IN ADDITION...PATTERSON...NEW JERUSALEM...PFEIFFER...RIDGEWAY...
HEPBURN...MOUNT VICTORY...WEST MANSFIELD AND BYHALIA ARE NEAR THE
PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4082 8350 4071 8349 4071 8344 4068 8341
      4051 8341 4051 8325 4045 8324 4044 8302
      4042 8301 4041 8292 4038 8293 4036 8382
TIME...MOT...LOC 0345Z 250DEG 53KT 4068 8350 4038 8373

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 21, 6:49 PM EST, 3 hours 43 minutes earlier.

Area forecast discussion, Dec 21, 6:49 PM EST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EST SAT DEC 21 2013

.SYNOPSIS...
A NEARLY STATIONARY FRONTAL BOUNDARY WILL CONTINUE TO BE THE FOCUS
FOR HEAVY RAINFALL THROUGH TONIGHT. LOW PRESSURE APPROACHING THE
REGION WILL PUSH THE FRONT ACROSS OUR AREA AS A COLD FRONT
TONIGHT...BRINGING WITH IT A CHANCE FOR SEVERE WEATHER. COOLER
CONDITIONS ARE EXPECTED BEHIND THE FRONT TO START THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SHARP SURFACE FRONT IS BEGINNING TO LIFT NORTHWARD WITH HEAVIER
PRECIPITATION ENDING ACROSS THE SOUTHERN TWO THIRDS OF THE AREA
THIS AFTERNOON. THIS TREND IS EXPECTED TO CONTINUE THROUGH THE
REMAINDER OF THE DAYTIME AND INTO THE EARLY EVENING AS THE
MAJORITY OF THE CWA SETS UP IN THE WARM SECTOR. CURRENT THINKING
IS THAT THE NORTHWESTERN ZONES WILL CONTINUE TO SEE STEADY
PRECIPITATION FOR THE NEXT SEVERAL HOURS...WITH INTERMITTENT
LIGHTER RAIN FOR THE REMAINDER OF THE ZONES. FLOODING WILL
CONTINUE TO BE A THREAT ACROSS THE AREA WITH EARLIER SNOW
MELT...DEPARTING AND ONGOING AREAS OF RAINFALL...AND FORECASTED
ADDITIONAL HEAVY RAIN OVERNIGHT. WILL THEREFORE CONTINUE THE FLOOD
WATCH THROUGH THE OVERNIGHT TIME PERIOD FOR ALL ZONES.

A SURFACE LOW DEVELOPING ALONG THE FRONTAL BOUNDARY WILL LIFT
NORTHEASTWARD FROM TX/AR AND ARRIVE IN THE OHIO VALLEY TONIGHT.
AHEAD OF THE IS LOW...WARM/MOIST AIR WILL CONTINUE TO BE DRAWN
NORTH INTO THE OHIO VALLEY WITH DEWPOINTS REACHING THE LOWER 60S
SOUTH OF THE FRONTAL BOUNDARY AND PWATS NEARING OR BREAKING RECORD
VALUES FOR DECEMBER. THIS MOISTURE SURGE AHEAD OF THE LOW WILL
ALLOW FOR HIGH RAIN RATES WITH ANY PRECIPITATION OCCURRING THIS
EVENING AND TONIGHT AS THE LOW TRACKS ACROSS THE REGION.

OUT AHEAD OF THIS LOW...A QLCS/SQUALL LINE TYPE OF FEATURE THAT IS
DEVELOPING ACROSS THE LOWER MISSISSIPPI VALLEY WILL TRACK
NORTHEASTWARD...AFFECTING MOST LOCATIONS IN THE WARM
SECTOR...WHICH WILL INCLUDE THE SOUTHERN TWO THIRDS OF THE ILN
CWA. WIND SHEAR WILL BE SUPPORTIVE OF DAMAGING WIND GUSTS AND
ISOLATED TORNADOES LATE THIS EVENING AS THIS LINE APPROACHES FROM
THE SOUTHWEST...WITH THE TIMING OF THE HIGHEST THREAT FOR SEVERE
IN THE ILN CWA BEING BETWEEN 10 PM AND 3 AM. HEAVY RAINFALL AND
FLOODING WILL BE A THREAT THROUGHOUT THE NIGHT AS A LARGE SWATH OF
MODERATE TO HEAVY RAIN WILL ACCOMPANY THE QLCS AND AREAS NORTH OF
THE QLCS. THIS WILL LIKELY WORSEN EXISTING FLOOD ISSUES AND CREATE
NEW FLOODING ISSUES ACROSS THE AREA.

IN ADDITION TO THE POTENTIAL FOR SIGNIFICANT FLOODING TONIGHT AND
THE WINDOW OF OPPORTUNITY FOR SEVERE WEATHER LATE THIS
EVENING...SUSTAINED SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 MPH
WITH GUSTS UP TO 35 MPH AHEAD OF THE MAIN LINE OF CONVECTION
TONIGHT.

BY THE END OF THE OVERNIGHT PERIOD...RAIN IS EXPECTED TO TAPER OFF
IN THE WESTERN ZONES...WITH THE MAIN BAND OF PRECIPITATION
ASSOCIATED WITH THE COLD FRONT BEGINNING TO EXIT OUR EASTERN
ZONES.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
THE LOW WILL CONTINUE TO TRACK NORTHEASTWARD AND AWAY FROM THE ILN
CWA ON SUNDAY. COLD ADVECTION WILL DEVELOP AND BRING IN COOLER AIR
THROUGHOUT THE REMAINDER OF THE SHORT TERM PERIOD.

SHOWERS WILL BE POSSIBLE SUNDAY EVENING THROUGH MONDAY ACROSS THE
AREA AS AN UPPER TROUGH DIGS SOUTHEASTWARD TOWARD THE GREAT LAKES
WITH A WEAK TROUGH HELPING TO PRODUCE MAINLY RAIN ACROSS THE
SOUTHEASTERN ZONES AND SNOW SHOWERS ACROSS THE NORTHWESTERN ZONES.
EVENTUALLY...ANY LINGERING SHOWERS WILL BE ALL SNOW AS SUFFICIENT
COLD AIR MOVES INTO THE REGION. AT THIS TIME...LITTLE TO NO SNOW
ACCUMULATION IS EXPECTED FROM SNOW SHOWERS THAT MAY OCCUR DURING
THIS TIME PERIOD.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
GIVEN SHORT TERM CONCERNS...NOT MUCH TIME SPENT ON THIS TIMEFRAME.
THIS PERIOD CHARACTERIZED BY LONGWAVE RIDGING NEAR/OFF THE WEST
COAST OF THE UNITED STATES WHICH SUPPORTS TROUGHING IN THE NORTHEAST
CONUS. THIS IS A BELOW-NORMAL TEMPERATURE REGIME FOR THE OHIO
VALLEY...AND HAVE DERIVED MAX/MIN TEMPS FIRST FROM AN ECMWF/ENSEMBLE
MOS AND ADJUSTED FROM THERE TO MEET DETERMINISTIC THOUGHTS ON
ADVECTION. REALLY NO SIGNIFICANT WEATHER SYSTEMS IN THIS
REGIME...THE ONLY APPRECIABLE CHANCE AT PRECIPITATION COMES WITH A
WEAK SYSTEM ON TUESDAY AND THURSDAY...BUT THESE ARE MINOR THREATS AT
BEST AS BEING DEPICTED IN THE 21.12Z ECMWF/GFS MODELS AT THIS TIME.
SUPPOSE THERE IS A POTENTIAL FOR A LAKE-INDUCED SNOW SHOWER THREAT
IN THE COLD ADVECTION BEHIND EITHER SYSTEM...BUT THOSE MESOSCALE
PROCESS ARE NOT WELL DEFINED AT THIS TIME RANGE THIS FAR FROM THE
LAKES.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
MVFR TO OCCASIONALLY IFR CONDITIONS WERE OCCURRING THIS EVENING
ASSOCIATED WITH A LOW PRESSURE SYSTEM AND ATTENDANT WARM FRONT AND
COLD FRONT. SHOWERS ASSOCIATED WITH THIS SYSTEM CONTINUED TO SWEEP
ACROSS THE TAF SITES FROM THE SW TO NE THIS EVENING. EXPECT SHOWERS
TO CONTINUE THROUGH TONIGHT IN THIS VERY MOIST REGIME AND END FROM
THE WEST SUNDAY MORNING. WINDS WILL GENERALLY REMAIN OUT OF THE SOUTH
WITH GUSTS OVER 20 KNOTS TONIGHT AS THE FRONT MOVES CLOSER AND THE
PRESSURE GRADIENT TIGHTENS. POSSIBILITY EXISTS OF A SQUALL LINE OF
THUNDERSTORMS WITH THE COLD FRONT. INCLUDED THUNDERSTORMS IN ALL
TAF SITES EXCEPT KCMH AND KLCK AFT 02Z TO 04Z FOR SEVERAL HOURS.
LESS LIKELY TO SEE THUNDER AS FAR NORTH AS KCMH AND KLCK BUT WILL
MONITOR CONDITIONS. CONDITIONS SHOULD IMPROVE TO MVFR ON SUNDAY
WITH WINDS SHIFTING TO THE WEST LATER SUNDAY AFTERNOON. POSSIBILITY
OF WRAP AROUND SHOWERS AFTER LOW PRESSURE SYSTEM EXITS REGION
SUNDAY BUT SINCE THAT IS TOWARD THE END OF THE TAF PERIOD ANY
FORECAST OF SHOWERS WAS LEFT OUT.

OUTLOOK...MVFR CEILINGS EXPECTED TO LINGER SUNDAY NIGHT INTO
MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH SUNDAY MORNING FOR OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
KY...FLOOD WATCH THROUGH SUNDAY MORNING FOR KYZ089>100.
IN...FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...BINAU
AVIATION...PARKER
Hazardous weather outlook, Dec 21, 4:12 PM EST, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
412 PM EST SAT DEC 21 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-222115-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
411 PM EST SAT DEC 21 2013

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A POSSIBILITY OF SEVERE THUNDERSTORMS TONIGHT AS A COLD
FRONT SWINGS ACROSS THE REGION. DAMAGING WINDS GUSTS ARE THE MAIN
CONCERN AT THIS TIME...THOUGH A BRIEF TORNADO CANNOT BE RULED OUT
ESPECIALLY ALONG AND EAST OF INTERSTATE 71. THUNDERSTORMS WOULD
CONTAIN HEAVY RAIN RATES...AND COULD BRING A FLASH FLOOD THREAT.

IN ADDITION...GUSTY WINDS ARE EXPECTED TONIGHT OUT OF THE
SOUTH...WITH SUSTAINED WINDS FROM 20 TO 25 MPH...AND GUSTS TO 35
MPH. IN THE WAKE OF THE COLD FRONT ON SUNDAY...WESTERLY WIND GUSTS
TO 40 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING.

In the hours before

Local storm report, Dec 21, 10:10 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1010 PM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND GST     SIDNEY                  40.29N 84.16W
12/21/2013  M74 MPH          SHELBY             OH   TRAINED SPOTTER

&&

KURZ
Local storm report, Dec 21, 10:21 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1021 PM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       CENTERVILLE             39.82N 85.00W
12/21/2013  M4.03 INCH       WAYNE              IN   TRAINED SPOTTER

            STORM TOTAL RAINFALL. OF THIS AMOUNT...3.78 INCHES FELL
            JUST TODAY.

&&

KURZ
Local storm report, Dec 21, 10:23 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1023 PM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HEAVY RAIN       GETTYSBURG              40.12N 84.50W
12/21/2013  M3.03 INCH       DARKE              OH   TRAINED SPOTTER

            STORM TOTAL RAINFALL

&&

KURZ
Local storm report, Dec 21, 10:26 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
1026 PM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND GST     3 NW SIDNEY             40.32N 84.20W
12/21/2013  M74.00 MPH       SHELBY             OH   TRAINED SPOTTER

            CORRECTED LOCATION

&&

KURZ
Local storm report, Dec 21, 10:31 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1031 PM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     FLOOD            3 N FAIRHAVEN           39.68N 84.77W
12/21/2013                   PREBLE             OH   AMATEUR RADIO

            CONCORD FAIRHAVEN RD FLOODED BY OVERFLOWING CREEK AROUND
            WATT ROAD.

&&

KURZ
Local storm report, Dec 21, 10:32 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1032 PM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     HEAVY RAIN       CASTINE                 39.93N 84.62W
12/21/2013  M4.50 INCH       DARKE              OH   BROADCAST MEDIA

            STORM TOTAL RAINFALL

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 7:32 PM ESTFlash Flood WarningILNAuglaize, Darke, Mercer, Miami, Montgomery, Preble and 1 more6 hr
Dec 21, 9:32 PM ESTSevere Thunderstorm WarningILNButler, Hamilton, Preble43 min
Dec 21, 9:34 PM ESTSevere Thunderstorm WarningILNDarke, Logan, Mercer, Miami, Montgomery, Preble and 1 more41 min
Dec 21, 9:55 PM ESTSevere Thunderstorm WarningILNClermont, Hamilton50 min
Dec 21, 9:58 PM ESTFlash Flood WarningILNButler, Clermont, Hamilton, Warren6 hr
Dec 21, 9:58 PM ESTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby32 min
Dec 21, 10:10 PM ESTSevere Thunderstorm WarningILNChampaign, Clark, Logan, Miami, Shelby50 min
Dec 21, 10:14 PM ESTSevere Thunderstorm WarningILNButler, Clark, Clermont, Clinton, Greene, Hamilton and 4 more46 min
Dec 21, 10:46 PM ESTSevere Thunderstorm WarningILNClermont44 min
Dec 21, 10:48 PM ESTFlash Flood WarningILNAuglaize, Champaign, Clark, Delaware, Fayette, Greene and 5 more5 hr
Dec 21, 11:01 PM ESTSpecial Weather StatementILNClermont, Clinton, Fayette, Highland44 min
Dec 21, 11:11 PM ESTRiver Flood WarningILNAdams20 hr
Dec 21, 11:18 PM ESTFlash Flood WarningILNAdams, Brown, Clermont, Clinton, Fayette, Highland5 hr
Dec 21, 11:28 PM ESTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Highland47 min
Dec 21, 11:45 PM ESTSpecial Weather StatementILNDelaware, Franklin, Pickaway, Ross30 min
Dec 21, 11:48 PM ESTFlash Flood WarningILNDelaware, Fairfield, Fayette, Franklin, Hocking, Licking and 4 more4 hr
Dec 22, 12:03 AM ESTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Ross, Scioto57 min
Dec 22, 12:14 AM ESTSevere Thunderstorm WarningILNFairfield, Fayette, Highland, Hocking, Pickaway, Ross46 min
Dec 22, 12:15 AM ESTSpecial Weather StatementILNLicking45 min
Dec 22, 12:18 AM ESTAreal Flood WarningILNFairfield, Licking42 hr
Dec 22, 12:24 AM ESTFlash Flood WarningILNAdams, Fayette, Hocking, Pike, Ross, Scioto4 hr
Dec 22, 12:31 AM ESTTornado WarningILNAdams, Pike, Scioto29 min
Dec 22, 12:59 AM ESTSpecial Weather StatementILNHocking31 min
Dec 22, 1:30 AM ESTAreal Flood WarningILNAuglaize, Champaign, Clark, Darke, Logan, Mercer and 4 more11 hr
Dec 22, 2:35 AM ESTAreal Flood WarningILNButler, Clermont, Hamilton, Warren4 hr
Dec 22, 3:12 AM ESTAreal Flood WarningILNAuglaize, Champaign, Clark, Delaware, Fayette, Greene and 5 more4 hr
Dec 22, 3:29 AM ESTAreal Flood WarningILNDelaware, Fairfield, Fayette, Franklin, Hocking, Licking and 4 more4 hr
Dec 22, 9:00 AM ESTAreal Flood WarningILNGreene, Warren12 hr
Dec 22, 11:39 AM ESTAreal Flood WarningILNAuglaize, Champaign, Clark, Darke, Delaware, Hardin and 7 more34 hr
Dec 22, 2:15 PM ESTRiver Flood WarningILNPike, Scioto4 days

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.